# SDR CA001122003

- Difficulty date: September 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737296
- Aircraft time: 49,950 hours, 35,989 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Condition: Failed
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) EN ROUTE CREW REPORTED AILERONS WERE STIFF, BEYOND 5 DEGREES INPUT WITH AUTOPILOT SELECTED OFF. AUTOPILOT ON AILERONS WERE BETTER. AIRCRAFT TAKEN OUT OF SERVICE FOR TOURBLESHOOTING. AILERON POWER CONTROL UNIT RIGGING CARRIED OUT AS PER WORK CARD 51143, ITEM 7. AILERON CABLES CHECKED LT AND RT SIDE AND LT AILERON LUBED. NO FAULTS FOUND.
